# SDR FDEA201602170613

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD AT STATION 1821, RBL 38, PANEL DAMAGED.  FABRICATED NEW FLOORBOARD IAW DWG SRZ-25-005.
